Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 11, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jan 27, 2016, 3:19 PM EST for Broward County, Palm Beach County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 27, 2016, 3:19 PM EST (20:19 UTC)
- Expired
- Jan 27, 2016, 3:45 PM EST
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 71 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.5
The text
As transmitted.
353
WUUS52 KMFL 272019
SVRMFL
FLC011-099-272045-
/O.NEW.KMFL.SV.W.0011.160127T2019Z-160127T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EST WED JAN 27 2016
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
SOUTH CENTRAL PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 345 PM EST
* AT 318 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO
MILE MARKER 30 ON ALLIGATOR ALLEY...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CORAL SPRINGS...DAVIE...PLANTATION...SUNRISE AND TAMARAC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2644 8038 2633 8028 2611 8029 2606 8059
2612 8059 2623 8062
TIME...MOT...LOC 2018Z 232DEG 27KT 2621 8057 2616 8055 2611 8057
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BAXTER1 follow-up statement
367
WWUS52 KMFL 272038
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
338 PM EST WED JAN 27 2016
FLC011-099-272047-
/O.EXP.KMFL.SV.W.0011.000000T0000Z-160127T2045Z/
BROWARD FL-PALM BEACH FL-
338 PM EST WED JAN 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BROWARD AND
SOUTH CENTRAL PALM BEACH COUNTIES WILL EXPIRE AT 345 PM EST...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS...FUNNEL CLOUDS...AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIAMI.
LAT...LON 2644 8038 2633 8028 2611 8029 2606 8059
2612 8059 2623 8062
TIME...MOT...LOC 2036Z 232DEG 27KT 2621 8057 2616 8055 2611 8057
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 27, 12:46 PM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Jan 27, 12:46 PM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1246 PM EST WED JAN 27 2016
.AVIATION...PERSISTENT BAND OF STORMS CONTINUES ALONG AND NORTH
OF A KMKY TO KBCT LINE WITH PREVAILING MVFR-IFR RA AND EMBEDDED
STRONGER STORMS WITH PERIODIC LIFR CONDITIONS. SOUTH OF THE LINE,
GUSTY SOUTH-SOUTHEAST WINDS SUSTAINED AROUND 15KTS WITH GUSTS UP
TO 25KTS ARE OCCURRING. BREAKS IN CLOUD COVER IN THIS REGION WILL
ALLOW FOR AT LEAST SCT ADDITIONAL DEVELOPMENT IN THIS AREA INTO
THE AFTERNOON. ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING WIND
GUSTS TO AT LEAST 40KTS WITH ISOLATED TORNADIC ACTIVITY POSSIBLE.
/ALM
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 67 80 61 72 / 80 80 70 10
FORT LAUDERDALE 67 80 61 74 / 70 70 60 10
MIAMI 69 80 62 74 / 70 70 60 10
NAPLES 69 74 59 69 / 70 90 50 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR FLZ168-172-
173.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ630-651-
671.
SMALL CRAFT ADVISORY UNTIL 1 AM EST THURSDAY FOR AMZ650-670.
GM...NONE.
&&Hazardous weather outlook, Jan 27, 6:50 AM EST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 650 AM EST WED JAN 27 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 280000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 650 AM EST WED JAN 27 2016 ...MARGINAL RISK OF SEVERE WEATHER TODAY AND TONIGHT... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS SOUTH FLORIDA TODAY AND TONIGHT. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING. A FEW STRONGER STORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. TORNADOES: ISOLATED TORNADOES WILL BE POSSIBLE WITH STRONGER STORMS ACROSS SOUTH FLORIDA TODAY AND TONIGHT. WATERSPOUTS: ISOLATED WATERSPOUTS AREA POSSIBLE ACROSS ALL THE SOUTH WATERS FLORIDA TODAY AND TONIGHT. WIND: A FEW STRONGER STORMS MAY PRODUCE DAMAGING WIND GUSTS TO NEAR 60 MPH. SUSTAINED WINDS TO NEAR 25 MPH ARE POSSIBLE ACROSS THE ATLANTIC WATERS TODAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC WATERS. FLOODING: THERE IS A SLIGHT RISK OF MINOR URBAN TYPE FLOODING ACROSS THE REGION TODAY, ESPECIALLY IN AREAS WITH POOR DRAINAGE. RIP CURRENTS: THERE WILL BE A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS SOUTH FLORIDA THURSDAY WITH A FEW STRONG TO SEVERE STORMS POSSIBLE, ALONG WITH AN ELEVATED THREAT FOR HEAVY RAINFALL AND FLOODING. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE THURSDAY NIGHT AND FRIDAY MORNING, BRINGING DETERIORATING CONDITIONS ACROSS THE COASTAL WATERS AND LOW WIND CHILLS TO THE NORTHWEST INTERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jan 27, 12:10 PM EST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1210 PM EST WED JAN 27 2016
FLZ067-068-072-168-172-271800-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
1210 PM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR NORTHEASTERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 100 PM EST...
* AT 1209 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS WITH POSSIBLE ROTATION...CAPABLE OF PRODUCING FUNNEL CLOUDS
ALONG A LINE EXTENDING FROM OCEAN RIDGE TO COCONUT CREEK...AND
MOVING NORTHEAST AT 10 MPH.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
CORAL SPRINGS...POMPANO BEACH...BOCA RATON...DEERFIELD BEACH...
BOYNTON BEACH...DELRAY BEACH...MARGATE...LIGHTHOUSE POINT...OCEAN
RIDGE...COCONUT CREEK...NORTH LAUDERDALE...PARKLAND...VILLAGE OF
GOLF...BOCA DEL MAR...GODFREY ROAD...HAMPTONS AT BOCA RATON...KINGS
POINT...MISSION BAY...WHISPER WALK AND BOCA POINTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2656 8005 2653 8005 2656 8004 2644 8006
2643 8006 2643 8007 2630 8008 2625 8010
2622 8023 2638 8026 2658 8015 2657 8005
2657 8004
TIME...MOT...LOC 1709Z 206DEG 8KT 2651 8007 2625 8018
BAXTERSpecial weather statement, Jan 27, 12:16 PM EST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1216 PM EST WED JAN 27 2016 FLZ066-070-271800- INLAND COLLIER COUNTY FL-HENDRY FL- 1216 PM EST WED JAN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS FOR SOUTHEASTERN COLLIER AND SOUTHEASTERN HENDRY COUNTIES UNTIL 100 PM EST... * AT 1216 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS WITH ROTATION...CAPABLE OF PRODUCING FUNNEL CLOUDS EXTENDING FROM HENDRY CORRECTIONAL TO 6 MILES NORTHEAST OF OCHOPEE...AND MOVING NORTHEAST AT 50 MPH. * IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... HENDRY CORRECTIONAL...BIG CYPRESS SEMINOLE RESERVATION...MILE MARKER 60 ON ALLIGATOR ALLEY...BIG CYPRESS NATIONAL PRESERVE... INTERSECTION ALLIGATOR ALLEY AND SR 839...BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY AND COLLIER COUNTY REST AREA ON ALLIGATOR ALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. && LAT...LON 2634 8129 2653 8090 2609 8090 2595 8130 TIME...MOT...LOC 1715Z 221DEG 45KT 2632 8120 2598 8124 DD
Special weather statement, Jan 27, 12:46 PM EST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1246 PM EST WED JAN 27 2016
FLZ066-067-070-071-271845-
INLAND BROWARD COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND PALM BEACH COUNTY FL-HENDRY FL-
1246 PM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR NORTHWESTERN BROWARD...SOUTHWESTERN
PALM BEACH...EAST CENTRAL COLLIER AND SOUTHEASTERN HENDRY COUNTIES
UNTIL 145 PM EST...
* AT 1245 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS WITH POSSIBLE ROTATION...CAPABLE OF PRODUCING
FUNNEL CLOUDS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
ROTENBERGER WILDLIFE REFUGE TO NEAR BIG CYPRESS SEMINOLE
RESERVATION TO NEAR BIG CYPRESS NATIONAL PRESERVE...AND MOVING
NORTHEAST AT 25 MPH.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
BELLE GLADE...SOUTH BAY...BELLE GLADE CAMP...ROTENBERGER WILDLIFE
REFUGE...MICCOSUKEE INDIAN RESERVATION...MICCOSUKEE SERVICE
PLAZA...BIG CYPRESS SEMINOLE RESERVATION...BIG CYPRESS NATIONAL
PRESERVE...HOLEY LAND WILDLIFE REFUGE...OKEELANTA AND WEST BROWARD
REC. AREA ON ALLIGATOR ALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2610 8064 2600 8112 2627 8099 2651 8105
2675 8054 2648 8051
TIME...MOT...LOC 1745Z 243DEG 23KT 2650 8093 2630 8093 2599 8103
BAXTERSpecial weather statement, Jan 27, 1:33 PM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
133 PM EST WED JAN 27 2016
FLZ067-068-071-072-168-172-271930-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
133 PM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 230 PM EST...
* AT 133 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS WITH POSSIBLE ROTATION...CAPABLE OF PRODUCING
FUNNEL CLOUDS ALONG A LINE EXTENDING FROM 9 MILES EAST OF BELLE
GLADE TO 14 MILES EAST OF HOLEY LAND WILDLIFE REFUGE TO NEAR
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...AND MOVING NORTHEAST
AT 40 MPH.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...CORAL SPRINGS...WEST PALM BEACH...POMPANO
BEACH...SUNRISE...BOCA RATON...DEERFIELD BEACH...BOYNTON BEACH...
DELRAY BEACH...TAMARAC...WELLINGTON...JUPITER...MARGATE...PALM
BEACH GARDENS...LAKE WORTH...RIVIERA BEACH...LIGHTHOUSE POINT...
PALM BEACH...TEQUESTA AND HIGHLAND BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2660 8005 2659 8005 2662 8004 2622 8009
2606 8080 2645 8056 2674 8060 2696 8009
2680 8004 2683 8004 2680 8003 2677 8003
2680 8005 2670 8005 2677 8004 2672 8003
TIME...MOT...LOC 1833Z 240DEG 34KT 2671 8052 2649 8050 2613 8071
BAXTERSpecial weather statement, Jan 27, 2:36 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
236 PM EST WED JAN 27 2016
FLZ067-068-071-072-168-172-272015-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
236 PM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR NORTHEASTERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 315 PM EST...
* AT 236 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM WITH POSSIBLE ROTATION...CAPABLE OF PRODUCING
A FUNNEL CLOUD NEAR PARKLAND...OR NEAR CORAL SPRINGS...MOVING EAST
AT 30 MPH.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
CORAL SPRINGS...POMPANO BEACH...BOCA RATON...DEERFIELD BEACH...
BOYNTON BEACH...DELRAY BEACH...LIGHTHOUSE POINT...HIGHLAND BEACH...
COCONUT CREEK...PARKLAND...HILLSBORO BEACH...BOCA DEL MAR...GODFREY
ROAD...HAMPTONS AT BOCA RATON...KINGS POINT...MISSION BAY...WHISPER
WALK...BOCA POINTE...DUNES ROAD AND LOXAHATCHEE NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2643 8006 2636 8007 2634 8008 2634 8007
2628 8008 2627 8030 2638 8036 2651 8005
TIME...MOT...LOC 1936Z 250DEG 24KT 2633 8029
BAXTERSpecial weather statement, Jan 27, 2:51 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EST WED JAN 27 2016
FLZ067-071-072-272045-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-
251 PM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR WESTERN BROWARD...SOUTH CENTRAL PALM
BEACH COUNTIES UNTIL 345 PM EST...
* AT 251 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS WITH ROTATION...CAPABLE OF PRODUCING A
FUNNEL CLOUD ALONG A LINE EXTENDING FROM NEAR INTERSECTION
ALLIGATOR ALLEY AND MIAMI CANAL TO 10 MILES SOUTH OF MICCOSUKEE
SERVICE PLAZA...AND MOVING NORTHEAST AT 20 MPH.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WESTON...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MICCOSUKEE
SERVICE PLAZA...INTERSECTION I-75 AND U.S. 27...MILE MARKER 30 ON
ALLIGATOR ALLEY...EAST TOLL GATE ON ALLIGATOR ALLEY AND WEST
BROWARD REC. AREA ON ALLIGATOR ALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2604 8054 2598 8087 2608 8088 2628 8082
2644 8039 2627 8030
TIME...MOT...LOC 1951Z 232DEG 17KT 2619 8059 2602 8084
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:52 AM EST | Special Weather Statement | MFL | Collier | 38 min |
| Jan 27, 4:08 AM EST | Small Craft Advisory | MFL | 15 hr | |
| Jan 27, 4:27 AM EST | Special Weather Statement | MFL | Collier | 48 min |
| Jan 27, 4:38 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 4:48 AM EST | Special Marine Warning | MFL | 27 min | |
| Jan 27, 5:02 AM EST | Special Weather Statement | MFL | Collier | 43 min |
| Jan 27, 5:14 AM EST | Special Marine Warning | MFL | 31 min | |
| Jan 27, 5:17 AM EST | Tornado Warning | MFL | Collier, Monroe | 28 min |
| Jan 27, 5:24 AM EST | Special Weather Statement | MFL | Collier, Hendry | 51 min |
| Jan 27, 5:38 AM EST | Special Weather Statement | MFL | Monroe | 37 min |
| Jan 27, 5:42 AM EST | Special Marine Warning | MFL | 48 min | |
| Jan 27, 5:45 AM EST | Tornado Warning | MFL | Collier, Monroe | 30 min |
| Jan 27, 5:57 AM EST | Special Weather Statement | MFL | Collier | 48 min |
| Jan 27, 6:15 AM EST | Tornado Warning | MFL | Monroe | 30 min |
| Jan 27, 6:26 AM EST | Special Weather Statement | MFL | Broward | 49 min |
| Jan 27, 6:36 AM EST | Special Marine Warning | MFL | 24 min | |
| Jan 27, 6:51 AM EST | Special Weather Statement | MFL | Monroe | 39 min |
| Jan 27, 7:17 AM EST | Special Weather Statement | MFL | Broward, Palm Beach | 43 min |
| Jan 27, 7:56 AM EST | Special Weather Statement | MFL | Broward, Palm Beach | 49 min |
| Jan 27, 8:04 AM EST | Special Marine Warning | MFL | 41 min | |
| Jan 27, 8:29 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Jan 27, 8:48 AM EST | Special Marine Warning | MFL | 57 min | |
| Jan 27, 8:49 AM EST | Tornado Warning | MFL | Palm Beach | 26 min |
| Jan 27, 9:00 AM EST | Special Weather Statement | MFL | Broward | 45 min |
| Jan 27, 9:20 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Jan 27, 9:27 AM EST | Tornado Warning | MFL | Broward, Palm Beach | 33 min |
| Jan 27, 9:51 AM EST | Special Marine Warning | MFL | 54 min | |
| Jan 27, 10:17 AM EST | Special Weather Statement | MFL | Broward | 58 min |
| Jan 27, 10:22 AM EST | Special Weather Statement | MFL | Broward | 53 min |
| Jan 27, 10:23 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 10:32 AM EST | Special Weather Statement | MFL | Broward | 43 min |
| Jan 27, 10:43 AM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 10:47 AM EST | Special Marine Warning | MFL | 58 min | |
| Jan 27, 10:48 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 42 min |
| Jan 27, 11:08 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 11:15 AM EST | Tornado Warning | MFL | Broward, Palm Beach | 30 min |
| Jan 27, 11:17 AM EST | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jan 27, 11:35 AM EST | Special Weather Statement | MFL | Collier | 40 min |
| Jan 27, 11:46 AM EST | Severe Thunderstorm Warning | MFL | Collier | 29 min |
| Jan 27, 11:49 AM EST | Special Weather Statement | MFL | Broward | 56 min |
| Jan 27, 11:55 AM EST | Tornado Warning | MFL | Collier | 35 min |
| Jan 27, 11:56 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 34 min |
| Jan 27, 12:01 PM EST | Special Marine Warning | MFL | 89 min | |
| Jan 27, 12:10 PM EST | Special Weather Statement | MFL | Broward | 50 min |
| Jan 27, 12:16 PM EST | Special Weather Statement | MFL | Collier | 44 min |
| Jan 27, 12:46 PM EST | Special Weather Statement | MFL | Hendry | 59 min |
| Jan 27, 1:22 PM EST | Special Marine Warning | MFL | 83 min | |
| Jan 27, 1:25 PM EST | Severe Thunderstorm Warning | MFL | Broward | 35 min |
| Jan 27, 1:33 PM EST | Special Weather Statement | MFL | Broward, Palm Beach | 57 min |
| Jan 27, 1:39 PM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 2:01 PM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 29 min |
| Jan 27, 2:36 PM EST | Special Weather Statement | MFL | Broward | 39 min |
| Jan 27, 2:45 PM EST | Special Marine Warning | MFL | 90 min | |
| Jan 27, 2:51 PM EST | Special Weather Statement | MFL | Broward | 54 min |
| Jan 27, 3:16 PM EST | Special Marine Warning | MFL | 89 min | |
| Jan 27, 3:22 PM EST | Special Weather Statement | MFL | Broward | 38 min |
| Jan 27, 3:29 PM EST | Special Marine Warning | MFL | 46 min | |
| Jan 27, 3:40 PM EST | Special Weather Statement | MFL | Broward | 65 min |
| Jan 27, 4:10 PM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 4:12 PM EST | Special Marine Warning | MFL | 93 min | |
| Jan 27, 4:16 PM EST | Special Marine Warning | MFL | 44 min | |
| Jan 27, 4:18 PM EST | Special Weather Statement | MFL | Broward | 27 min |
| Jan 27, 4:31 PM EST | Special Marine Warning | MFL | 44 min | |
| Jan 27, 4:34 PM EST | Special Marine Warning | MFL | 56 min | |
| Jan 27, 4:53 PM EST | Special Weather Statement | MFL | Collier | 52 min |
| Jan 27, 4:55 PM EST | Special Marine Warning | MFL | 50 min | |
| Jan 27, 5:04 PM EST | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jan 27, 5:23 PM EST | Special Marine Warning | MFL | 52 min | |
| Jan 27, 6:04 PM EST | Special Weather Statement | MFL | Collier | 56 min |
| Jan 27, 6:18 PM EST | Special Marine Warning | MFL | 57 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.